# SDR SCNA20201117303

- Difficulty date: October 30, 2020
- Submitted: November 17, 2020
- Operation: Air carrier
- Aircraft: N713SY
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30635
- Aircraft time: 59,988 hours, 39,561 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING OUTBOARD AFT FLAP INBOARD LOWER CORNER IS DELAMINATED.  REPAIRED DELAMINATION INBOARD LOWER CORNER ON LT WING OUTBOARD AFT FLAP, IAW SRM 51-70-10-2R-4 57-53-01-2R-14.
